BibTeX record journals/amai/BekkaliPZ07

download as .bib file

@article{DBLP:journals/amai/BekkaliPZ07,
  author    = {Mohamed Bekkali and
               Maurice Pouzet and
               Driss Zhani},
  title     = {Incidence structures and Stone-Priestley duality},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {49},
  number    = {1-4},
  pages     = {27--38},
  year      = {2007},
  url       = {https://doi.org/10.1007/s10472-007-9059-0},
  doi       = {10.1007/s10472-007-9059-0},
  timestamp = {Sun, 28 May 2017 13:21:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/BekkaliPZ07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics